# SDR SWAA101358

- Difficulty date: March 8, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 48,548 hours, 39,988 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: 6557450
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE LENS LOOSE.  REMOVED AND REPLACED LENS PER EA.
